Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 45, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 12:28 AM EDT for 4 counties in Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 12:28 AM EDT (04:28 UTC)
- Expired
- Jul 14, 2015, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:04 AM EDT | FLASH FLOOD | Zaleski, OH | HWY 278 AND HWY 677 NEAR ZALESKI IMPASSIBLE DUE TO HIGH WATER. |
| Jul 14, 3:05 AM EDT | FLASH FLOOD | Mcarthur, OH | MULTIPLE AREAS OF US-50 EAST NEAR MCARTHUR IMPASSIBLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 156 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
138
WGUS51 KRLX 140428
FFWRLX
OHC009-079-105-163-140730-
/O.NEW.KRLX.FF.W.0045.150714T0428Z-150714T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1228 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
EASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
NORTHEASTERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
SOUTHWESTERN ATHENS COUNTY IN SOUTHEASTERN OHIO...
* UNTIL 330 AM EDT
* AT 1227 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. 1.5 TO 2 INCHES OF RAIN CAN BE EXPECTED IN A SHORT
AMOUNT OF TIME. MUCH OF THIS WILL BE RUNOFF AS THE GROUND IS
VERY WET. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCARTHUR...ALBANY...LAKE HOPE STATE PARK...ZALESKI...WILKESVILLE...
RADCLIFFE...CREOLA...CARPENTER AND DYESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3939 8234 3916 8208 3905 8235 3937 8263
3937 8252 3940 8251
$$
301 follow-up statement
053
WGUS71 KRLX 140538
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
138 AM EDT TUE JUL 14 2015
OHC009-079-105-163-140730-
/O.CON.KRLX.FF.W.0045.000000T0000Z-150714T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-ATHENS OH-
138 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
NORTHWESTERN MEIGS...EASTERN VINTON...NORTHEASTERN JACKSON AND
SOUTHWESTERN ATHENS COUNTIES...
AT 137 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN STILL FALLING
ACROSS THE WARNED AREA. UP TO 2 INCHES OF RAIN IS ESTIMATED TO HAVE
FALLEN WITH AN ADDITIONAL INCH OF RAIN POSSIBLE OVER THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCARTHUR...ALBANY...LAKE HOPE STATE PARK...ZALESKI...WILKESVILLE...
RADCLIFFE...CREOLA...CARPENTER AND DYESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3939 8234 3916 8208 3905 8235 3937 8263
3937 8252 3940 8251
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 8:23 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 13, 8:23 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT MON JUL 13 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.
&&
.NEAR TERM /THROUGH TUESDAY/...MESOSCALE UPDATE
800 PM UPDATE...
BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.
CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.
AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.
PREVIOUS DISCUSSION BELOW...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.
HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING. THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE. IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.
NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
STILL FIGURING ON MVFR LOW STRATUS CLOUDS TO FORM 03Z TO
06Z...BUT UNSURE IF THEY STAY SCATTERED OR DEVELOP A CEILING. WILL
CONTINUE TO MENTION MOSTLY CEILINGS. SHRA/TSRA MAY MOVE BACK INTO
THE AREA LATE TONIGHT BUT CONFIDENCE ON THIS IS NOT GREAT.
SO...HAVE SOME MVFR SHRA MENTION IN THE TERMINALS.
SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY AFTER 21Z WITH
POTENTIAL FOR ANOTHER STRONG TO SVR CONVECTIVE LINE TO MOVE THRU.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION
THAT DEVELOPS IN THE WARM AND MUGGY AIR OVERNIGHT.
AFTER 00Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS TUESDAY EVENING. IFR IN FOG AND STRATUS
POSSIBLE LATE TUESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR WVZ005>009-
013>018-024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/MZ
NEAR TERM...KTB/30
SHORT TERM...MZ/26
LONG TERM...JB/MZ
AVIATION...30Hazardous weather outlook, Jul 13, 8:08 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 808 PM EDT MON JUL 13 2015 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029- 033>038-150015- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER- 808 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 808 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 9:52 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
952 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG MONTGOMERY 38.17N 81.32W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG ROUTE 61 IN MONTGOMERY. TIME
ESTIMATED.
&&
EVENT NUMBER RLX1501653
COOPERLocal storm report, Jul 13, 9:55 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
955 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 2 SE FAYETTEVILLE 38.03N 81.07W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG GATEWOOD ROAD.
&&
EVENT NUMBER RLX1501654
COOPERLocal storm report, Jul 13, 10:02 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 4 SE FAYETTEVILLE 38.01N 81.06W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG GATEWOOD ROAD IN AND NEAR GATEWOOD.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER RLX1501654
COOPERLocal storm report, Jul 13, 10:12 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 4 SW FAYETTEVILLE 38.01N 81.16W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG GATEWOOD ROAD IN AND NEAR GATEWOOD.
&&
CORRECTED LOCATION
EVENT NUMBER RLX1501654
COOPERLocal storm report, Jul 13, 10:43 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1043 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG OAK HILL 38.90N 82.57W
07/13/2015 JACKSON OH POST OFFICE
TREE BRANCHES DOWN IN ROADS IN OAK HILL
0315 PM TSTM WND DMG 2 SW OAK HILL 38.88N 82.60W
07/13/2015 JACKSON OH 911 CALL CENTER
JACKSON COUNTY 911 REPORTS NUMEROUS TREES DOWN ACROSS
THE COUNTY... IN THE OAK HILL AREA
0340 PM TSTM WND DMG OLIVE HILL 38.30N 83.17W
07/13/2015 CARTER KY TRAINED SPOTTER
TRAINED SPOTTER REPORTS NUMEROUS TREES DOWN... POWER
LINES AND TELEPHONE LINES DOWN... AND A TREE ON A HOUSE
WITH ENTRAPMENT IN THE OLIVE HILL AREA
0345 PM TSTM WND DMG 6 SW POINT PLEASANT 38.79N 82.21W
07/13/2015 MASON WV 911 CALL CENTER
TREES AND POWER LINES DOWN IN GALLIPOLIS FERRY. TIME
ESTIMATED FROM RADAR.
0350 PM TSTM WND DMG FALLSBURG 38.17N 82.67W
07/13/2015 LAWRENCE KY EMERGENCY MNGR
TREES DOWN IN THE FALLSBURG AREA.
0354 PM TSTM WND DMG ATHALIA 38.51N 82.31W
07/13/2015 LAWRENCE OH 911 CALL CENTER
TREES DOWN IN ATHALIA.
0358 PM TSTM WND GST LOUISA 38.11N 82.60W
07/13/2015 M51 MPH LAWRENCE KY MESONET
0358 PM TSTM WND GST 1 S CEREDO 38.38N 82.55W
07/13/2015 M38 MPH WAYNE WV ASOS
TRI STATE AIRPORT
0400 PM TSTM WND DMG LOUISA 38.11N 82.60W
07/13/2015 LAWRENCE KY EMERGENCY MNGR
NUMEROUS TREES AND POWER POLES DOWN IN AND NEAR LOUISA.
0400 PM TSTM WND DMG LOUISA 38.11N 82.60W
07/13/2015 LAWRENCE KY EMERGENCY MNGR
TREE ON HOUSE IN THE LOUISA CITY LIMITS.
0400 PM TSTM WND DMG 10 S LOUISA 37.96N 82.60W
07/13/2015 LAWRENCE KY EMERGENCY MNGR
TREES AND POWERLINES DOWN THROUGHOUT LAWRENCE COUNTY.
TREE ON STRUCTURE OFF CHERRYVILLE RD IN SOUTHERN
LAWRENCE COUNTY.
0400 PM TSTM WND DMG ASHTON 38.62N 82.16W
07/13/2015 MASON WV 911 CALL CENTER
TREES DOWN IN ASHTON... TIME ESTIMATED FROM RADAR
0400 PM TSTM WND DMG HENDERSON 38.83N 82.14W
07/13/2015 MASON WV 911 CALL CENTER
TREE DOWN ON CHESNUT STREET IN HENDERSON... TIME
ESTIMATED FROM RADAR
0412 PM TSTM WND DMG 3 SE BRANCHLAND 38.19N 82.16W
07/13/2015 LINCOLN WV EMERGENCY MNGR
TREES DOWN IN THE MIDKIFF AREA. TIME ESTIMATED FROM
RADAR.
0415 PM FLASH FLOOD HUNTINGTON 38.41N 82.43W
07/13/2015 CABELL WV 911 CALL CENTER
8TH STREET VIADUCT IS FLOODED.
0418 PM TSTM WND DMG 6 SE WEBBVILLE 38.13N 82.79W
07/13/2015 LAWRENCE KY EMERGENCY MNGR
TREE ON HOUSE ON SAND BRANCH RD NEAR KY 828
0424 PM TSTM WND DMG SPURLOCKVILLE 38.13N 82.02W
07/13/2015 LINCOLN WV EMERGENCY MNGR
TREES DOWN IN THE SPURLOCKVILLE AREA. TIME ESTIMATED
FROM RADAR.
0424 PM TSTM WND DMG 3 SSE SPURLOCKVILLE 38.09N 82.00W
07/13/2015 LINCOLN WV EMERGENCY MNGR
TREES DOWN IN THE BIG UGLY AREA.
0430 PM TSTM WND DMG TEAYS VALLEY 38.45N 81.93W
07/13/2015 PUTNAM WV 911 CALL CENTER
TREE DOWN ON TEAYS VALLEY ROAD IN TEAYS VALLEY... TIME
ESTIMATED FROM RADAR
0430 PM TSTM WND DMG HURRICANE 38.44N 82.02W
07/13/2015 PUTNAM WV 911 CALL CENTER
TREE DOWN ON MAIN STREET IN HURRICANE... TIME ESTIMATED
FROM RADAR
0436 PM TSTM WND DMG NW POCA 38.47N 81.81W
07/13/2015 PUTNAM WV 911 CALL CENTER
TREES DOWN ON POWER LINES IN THE TOWN OF POCA. TIME
ESTIMATED FROM RADAR.
0440 PM FLASH FLOOD HUNTINGTON 38.41N 82.43W
07/13/2015 CABELL WV 911 CALL CENTER
10TH STREET VIADUCT IS FLOODED
0441 PM TSTM WND DMG 3 SSE LOGAN 37.81N 81.97W
07/13/2015 LOGAN WV 911 CALL CENTER
TREES DOWN OVER THE ROAD IN THE ROSSMORE AREA.
0445 PM TSTM WND DMG ST. ALBANS 38.38N 81.82W
07/13/2015 KANAWHA WV EMERGENCY MNGR
TREE DOWN IN ST. ALBANS... TIME ESTIMATED FROM RADAR
0450 PM TSTM WND DMG 2 NW SARAH ANN 37.73N 82.01W
07/13/2015 LOGAN WV 911 CALL CENTER
TREES DOWN IN THE COW CREEK AREA.
0452 PM TSTM WND GST 6 WSW CHARLESTON 38.32N 81.73W
07/13/2015 E45 MPH KANAWHA WV NWS OFFICE
40 TO 45 MPH ESTIMATED.
0500 PM FLASH FLOOD HURRICANE 38.44N 82.02W
07/13/2015 PUTNAM WV BROADCAST MEDIA
WATER RESCUE NEXT TO THE FIRE DEPARTMENT FROM FLOODED
UNDERPASS. TIME ESTIMATED.
0500 PM FLASH FLOOD 2 NNW HURRICANE 38.46N 82.03W
07/13/2015 PUTNAM WV BROADCAST MEDIA
CREEK OUT OF ITS BANKS AND FLOODING PORTIONS OF
HURRICANE CREEK RD.
0505 PM TSTM WND GST 3 NE CHARLESTON 38.38N 81.60W
07/13/2015 M43 MPH KANAWHA WV ASOS
YEAGER AIRPORT
0505 PM TSTM WND DMG CHARLESTON 38.35N 81.63W
07/13/2015 KANAWHA WV 911 CALL CENTER
MULTIPLE TREES DOWN IN CHARLESTON... TIME ESTIMATED
FROM RADAR
0512 PM TSTM WND DMG 5 SE ELKVIEW 38.38N 81.41W
07/13/2015 KANAWHA WV 911 CALL CENTER
TREE DOWN IN PENTACRE... TIME ESTIMATED FROM RADAR
0517 PM TSTM WND GST 4 SW MARMET 38.20N 81.62W
07/13/2015 M42 MPH KANAWHA WV MESONET
BEE MOUNTAIN RAWS SITE.
0523 PM TSTM WND DMG KOPPERSTON 37.75N 81.57W
07/13/2015 WYOMING WV 911 CALL CENTER
TREES DOWN IN KOPPERSTON AREA... TIME ESTIMATED FROM
RADAR
0534 PM TSTM WND GST 4 E LOGAN 37.85N 81.91W
07/13/2015 M45 MPH LOGAN WV MESONET
LOGAN RAWS SITE.
0535 PM TSTM WND DMG 3 WSW WELCH 37.42N 81.63W
07/13/2015 MCDOWELL WV TRAINED SPOTTER
TREES DOWN THROUGHOUT THE RODERFIELD AREA
0535 PM TSTM WND DMG MONTGOMERY 38.17N 81.32W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG ROUTE 61 IN MONTGOMERY. TIME
ESTIMATED.
0536 PM TSTM WND DMG 3 N PINEVILLE 37.63N 81.53W
07/13/2015 WYOMING WV 911 CALL CENTER
TREES DOWN ALONG APPALACHIAN HIGHWAY... TIME ESTIMATED
FROM RADAR
0536 PM TSTM WND DMG CLINTWOOD 37.15N 82.46W
07/13/2015 DICKENSON VA 911 CALL CENTER
911 CENTER REPORTS NUMEROUS TREES DOWN IN CLINTWOOD
AREA... TIME ESTIMATED FROM RADAR
0536 PM TSTM WND DMG 1 NE CLINTWOOD 37.16N 82.44W
07/13/2015 DICKENSON VA 911 CALL CENTER
TREES DOWN NEAR DICKENSON COMMUNITY HOSPITAL... TIME
ESTIMATED FROM RADAR
0536 PM TSTM WND DMG CLAY 38.46N 81.08W
07/13/2015 CLAY WV 911 CALL CENTER
TREES DOWN IN THE TOWN OF CLAY. TIME ESTIMATED FROM
RADAR.
0540 PM TSTM WND DMG PINEVILLE 37.58N 81.53W
07/13/2015 WYOMING WV 911 CALL CENTER
911 CENTER REPORTS SEVERAL TREES DOWN THROUGHOUT
WYOMING COUNTY
0540 PM TSTM WND DMG HAYSI 37.21N 82.29W
07/13/2015 DICKENSON VA 911 CALL CENTER
TREES DOWN IN HAYSI... TIME ESTIMATED FROM RADAR
0543 PM FLASH FLOOD 4 WSW SALT ROCK 38.30N 82.28W
07/13/2015 CABELL WV PUBLIC
US 60 WEST ALONG UPPER TYGART BRANCH CLOSED DUE TO HIGH
WATER.
0545 PM TSTM WND DMG WELCH 37.43N 81.58W
07/13/2015 MCDOWELL WV PUBLIC
TREES DOWN IN NORTH WELCH... TIME ESTIMATED FROM RADAR
0548 PM TSTM WND DMG SE MACARTHUR 37.76N 81.21W
07/13/2015 RALEIGH WV 911 CALL CENTER
TREES DOWN ALONG OAKHURST STREET IN MACARTHUR. TIME
ESTIMATED FROM RADAR.
0548 PM TSTM WND DMG MOUNT HOPE 37.90N 81.17W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES AND POWER LINES DOWN NEAR TWILIGHT MANE AND MAPLE
FORK ROAD. TIME ESTIMATED FROM RADAR.
0554 PM TSTM WND GST 2 SE STANAFORD 37.79N 81.12W
07/13/2015 M43 MPH RALEIGH WV ASOS
RALEIGH COUNTY AIRPORT.
0554 PM TSTM WND DMG 4 SW FAYETTEVILLE 38.01N 81.16W
07/13/2015 FAYETTE WV 911 CALL CENTER
TREES DOWN ALONG GATEWOOD ROAD IN AND NEAR GATEWOOD.
0611 PM FLASH FLOOD SALT ROCK 38.32N 82.22W
07/13/2015 CABELL WV PUBLIC
SR 1626 AT DRY BRANCH ROAD CLOSED DUE TO HIGH WATER.
0617 PM TSTM WND GST 3 SW KIMBALL 37.40N 81.54W
07/13/2015 M40 MPH MCDOWELL WV MESONET
BERWIND RAWS SITE.
0643 PM FLASH FLOOD SUTTON 38.67N 80.71W
07/13/2015 BRAXTON WV PUBLIC
HIGH WATER ALONG THE ELK RIVER IN SUTTON. WATER IS
FLOODING YARDS.
&&
EVENT NUMBER RLX1501610 RLX1501612 RLX1501603 RLX1501648 RLX1501605
RLX1501646 RLX1501604 RLX1501620 RLX1501606 RLX1501607 RLX1501611
RLX1501624 RLX1501625 RLX1501641 RLX1501608 RLX1501609 RLX1501643
RLX1501644 RLX1501626 RLX1501627 RLX1501649 RLX1501615 RLX1501613
RLX1501616 RLX1501614 RLX1501618 RLX1501636 RLX1501637 RLX1501617
RLX1501619 RLX1501621 RLX1501622 RLX1501628 RLX1501623 RLX1501645
RLX1501653 RLX1501629 RLX1501633 RLX1501634 RLX1501647 RLX1501630
RLX1501635 RLX1501631 RLX1501642 RLX1501650 RLX1501652 RLX1501638
RLX1501654 RLX1501632 RLX1501639 RLX1501640
COOPERLocal storm report, Jul 13, 10:56 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 8 SE JACKSON 38.96N 82.52W
07/13/2015 E0.88 INCH JACKSON OH PUBLIC
&&
EVENT NUMBER RLX1501655
COOPERThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:13 PM EDT | Flash Flood Warning | RLX | Jackson | 13 hr |
| Jul 14, 12:12 AM EDT | Flash Flood Warning | RLX | Gallia, Jackson | 7 hr |
| Jul 14, 1:30 AM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Meigs, Vinton | 6 hr |
| Jul 14, 1:51 AM EDT | Flash Flood Warning | RLX | Gallia, Lawrence, Meigs | 5 hr |
| Jul 14, 2:48 AM EDT | Flash Flood Warning | RLX | Athens, Meigs, Morgan, Vinton, Washington | 3 hr |
| Jul 14, 3:26 AM EDT | Flash Flood Warning | RLX | Athens, Jackson, Meigs, Vinton | 3 hr |
| Jul 14, 2:34 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 56 min |
| Jul 14, 3:01 PM EDT | Special Weather Statement | RLX | Athens, Morgan | 59 min |
| Jul 14, 3:21 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 54 min |
| Jul 14, 3:42 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Vinton | 63 min |
| Jul 14, 3:52 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Morgan, Washington | 53 min |
| Jul 14, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 61 min |
| Jul 14, 4:25 PM EDT | Flash Flood Warning | RLX | Athens, Gallia, Jackson, Vinton | 4 hr |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 63 min |
| Jul 14, 4:44 PM EDT | Flash Flood Warning | RLX | Meigs | 4 hr |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 15 min |
| Jul 14, 4:51 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 54 min |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 64 min |
| Jul 14, 5:39 PM EDT | Flash Flood Warning | RLX | Lawrence | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.